# SDR FDEA200910223679

- Difficulty date: October 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 49,530 hours, 21,850 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: O

## Discrepancy

SLATS FAULTED SYSTEMS 1 & 2 ON APPROACH CYCLED PER QRH NO HELP RAN QRH AND   LANDED SLATS 0 FLAPS 40   T/S PER TSM 27-80-00 NO HARD FAULTS NOTED. RAN NR 1 & 2 ENGINES PER JRH CH 5. CYCLED FLAPS & SLATS SEVERAL TIMES. ALL INDICATIONS NORMAL. NO FAULTS   NOTED ON SFCC'S NR 1 & 2.  NO 90 DAY HISTORY. ACFT OK TO CONTINUE FOR SERVICE.
